# SDR AALA20070515

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY EXIT ARROW LIGHT AT AISLE OUTSIDE OF FORWARD LAVATORY BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT ARROW LIGHT AT AISLE OUTSIDE OF FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
